American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Andrea Marchese. On the building dimension of closed cones and Almgren's stratification principle. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. Danielli, N. Garofalo and D. M. Nhieu. Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 140 (2012) 811-821. MR 2869066.
Abstract, references, and article information   
View Article: PDF

[3] Norbert Hungerbühler and Thomas Mettler. Soliton solutions of the mean curvature flow and minimal hypersurfaces. Proc. Amer. Math. Soc. 140 (2012) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[4] José M. Espinar. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1769-1775. MR 2869162.
Abstract, references, and article information   
View Article: PDF

[5] Edward M. Fan. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3255-3261. MR 2407091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Toshihiro Shoda. Stable minimal surfaces in $\textbf{R}^4$ with degenerate Gauss map. Proc. Amer. Math. Soc. 132 (2004) 1285-1293. MR 2053332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Dorff. Minimal graphs in $\mathbb{R}^3$ over convex domains. Proc. Amer. Math. Soc. 132 (2004) 491-498. MR 2022374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jiri Dadok and Reese Harvey. The Pontryagin $4$-form. Proc. Amer. Math. Soc. 127 (1999) 3175-3180. MR 1690980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard Iseri. On the existence of minimal surfaces with singular boundaries. Proc. Amer. Math. Soc. 124 (1996) 3493-3500. MR 1350948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Bekkar. Sur les metriques admettant les plans comme surfaces minimales. Proc. Amer. Math. Soc. 124 (1996) 3077-3083. MR 1346962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Morgan. Surfaces minimizing area plus length of singular curves . Proc. Amer. Math. Soc. 122 (1994) 1153-1161. MR 1231039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Kerckhove. Isolated orbits of the adjoint action and area-minimizing cones . Proc. Amer. Math. Soc. 121 (1994) 497-503. MR 1196166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jenn-Fang Hwang. Growth property for the minimal surface equation in unbounded domains . Proc. Amer. Math. Soc. 121 (1994) 1027-1037. MR 1204379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ricardo Sa Earp and Harold Rosenberg. Some structure theorems for complete constant mean curvature surfaces with boundary a convex curve . Proc. Amer. Math. Soc. 113 (1991) 1045-1053. MR 1072337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1